Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Funny feeling in my head
NeNe_11 posted:
I was wondering if anyone else out there in fibroland has constatnt dizziness & a heavy feeling head? I take alot of ibuprofin & was wondering if it coulf be from those? Its like I never feel fully awake. I drink 3 or 4 cups of tea in the morning but it does not really make a difference in feeling awake. Arrggh.........just one more funky feeling in this messed up body of mine!
I hope everyone is having a low- pain & happy day,
CnDlu70 responded:

I too have alot of problems with dizziness..I also have a feeling like my brain actually flutters..I know it sounds strange..but it's true..It tends to happen worse when I'm in a really bad yesterday..with extreme weakness too..

At first I thought maybe it was my meds..but remembering back I had this before I was dx and before I was on meds..I wonder if it's just one more problem of Fibro...any suggestions anyone?
NeNe_11 replied to CnDlu70's response:
I thought the dizziness may be from the various meds as well.
FibroMitz responded:
I was just wondering why you are taking Ibuprophen? Do you have inflammation? Ibuprophen is really hard on your stomach and liver. Please be careful with it. Are you taking anything else other than Motrin?
Mitz in Idaho
squarley replied to FibroMitz's response:
I to have dizziness glad to know I am not the only one,it makes me weak and sick to my stomach,My head feels wierd.I only take tylenol and xanx in small doses.I wonder what Dr. P would have to say,I will post the question. Any one else have this to.. thought maybe this hot weather was bring it on. But I have had it for years. many hugs Squarley
NeNe_11 replied to FibroMitz's response:
I take them for daily headaches. I have been taken them all of my life. I know they are tough on the stomach & liver but I cant stand the headaches.

I take the following:propranolol, nortriptyline, zolpidem, gabapentin daily. I take maxalt to stop migraines as needed. Once in a while I take a tramodol.

Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
396 of 423 found this helpful